Alert archive / Louisiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 22, NWS New Orleans, LA
NWS New Orleans, LA issued this severe thunderstorm warning at Apr 25, 2015, 12:34 PM CDT for Saint Tammany Parish, Louisiana. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 25, 2015, 12:34 PM CDT (17:34 UTC)
- Expired
- Apr 25, 2015, 1:00 PM CDT
- In force
- 26 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
County Saint Tammany Parish, LA
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 10:41 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 5.6 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1826 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 565 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 4.6
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 9:03 AM CDT, 3 hours 31 minutes earlier.
Area forecast discussion, Apr 25, 9:03 AM CDT, 3 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
903 AM CDT SAT APR 25 2015
.SOUNDING DISCUSSION...
FIRST RELEASE TERMINATED DUE TO BAD TEMPERATURE AND DEW POINT
DATA. SECOND RELEASE SUCCESSFULLY TERMINATED OVER JACKSON COUNTY
MISSISSIPPI JUST NORTHWEST OF VANCLEAVE AT AN ALTITUDE OF 105.9K
FEET OR JUST OVER 20 MILES UP.
DRIER AIR HAS WORKED INTO MUCH OF THE SOUNDING WITH A PRECIPITABLE
WATER VALUE OF 1.39 INCHES...WHICH IS ABOUT 128 PERCENT OF NORMAL.
ABOUT A 3 DEGREE C CAP AT 850 MB THIS MORNING. SOUNDING UNSTABLE
ABOVE THAT LAYER WITH MID LEVEL LAPSE RATES AROUND 7.2C/KM. THE
SURFACE TO 3KM SHEAR IS 35 KNOTS...AND THE SURFACE TO 6KM SHEAR IS
57 KNOTS. FREEZING LEVEL AROUND 14.2K FEET...-20C LEVEL AT 24.6K
FEET...WITH A WET BULB ZERO HEIGHT OF 9600 FEET. THIS WOULD
CERTAINLY SUPPORT LARGE HAIL WITH A FEW GOLF BALL SIZE HAIL
REPORTS LATE YESTERDAY AFTERNOON. SOUTHWEST WINDS THROUGHOUT THE
SOUNDING WITH A MAX WIND OF 90 KNOTS AT 35.3K FEET. 35
&&
.PREV DISCUSSION... /ISSUED 344 AM CDT SAT APR 25 2015/
DISCUSSION...
THE MAIN FORECAST CONCERNS CONTINUE TO CENTER AROUND CONVECTION
OVER THE NEXT FEW DAYS AND THE POSSIBILITY OF SEVERE WEATHER.
SCATTERED SHOWERS HAVE BEEN INCREASING ACROSS THE FORECAST AREA
SOMEWHAT THIS MORNING WHILE THE MORE SIGNIFICANT CONVECTION HAS
STAYED TO THE NORTH OF THE AREA. THE MID LEVEL SHORT WAVE TROUGH
THAT HAS BEEN RESPONSIBLE FOR THE ACTIVE WEATHER ACROSS THE
SOUTHERN PLAINS AND LOWER MISSISSIPPI VALLEY OVER THE LAST
COUPLE DAYS WILL MOVE OUT OF THE CENTRAL PLAINS AND INTO THE
MIDWEST TODAY. HOWEVER A STRONG AND ACTIVE SOUTHERN JET WILL
CONTINUE TO AFFECT THE GULF COAST REGION. THE RRQ OF AN UPPER JET
STREAK WILL CONTINUE TO HELP SUPPORT CONVECTIVE DEVELOPMENT OVER
THE LOWER MISSISSIPPI VALLEY BEFORE PULLING OFF TO THE EAST
NORTHEAST LATER IN THE DAY. SUFFICIENT CAPE AND INSTABILITY SHOULD
BE PRESENT TO SUPPORT SCATTERED CONVECTION ACROSS THE AREA TODAY
WITH STRONG MID LEVEL WESTERLY WINDS SUPPORTIVE OF A FEW STRONGER
TO SEVERE STORMS. THE STORM PREDICTION CENTER HAS INDICATED A
SLIGHT RISK FOR SEVERE WEATHER ACROSS COASTAL MISSISSIPPI AND A
MARGINAL RISK OF SEVERE WEATHER ACROSS THE REMAINDER OF THE
FORECAST AREA TODAY. DIRECTIONAL SHEAR WILL BE DECREASING EARLY
TODAY WITH HELICITY VALUES DIMINISHING. THE WATER CONTENT OF THE
ATMOSPHERIC COLUMN IS FORECAST TO DECREASE LATER IN THE DAY AND
ESPECIALLY TONIGHT AND EARLY SUNDAY WITH PRECIPITABLE WATER VALUES
APPROACHING A LITTLE OVER ONE INCH BY THE END OF THAT TIME BEFORE
REBOUNDING DURING THE DAY SUNDAY. ANOTHER STRONG JET STREAK WILL
TRAVERSE THE CENTRAL GULF COAST REGION ON SUNDAY ALONG WITH A WEAK
IMPULSE EMBEDDED IN THE FLOW ALOFT. THESE FEATURES ALONG WITH THE
APPROACH OF A FRONTAL BOUNDARY FROM THE NORTH AND LAKE AND SEAS
BREEZE BOUNDARIES ACTING AS A FOCUS WILL SET THE STAGE FOR
ISOLATED CONVECTION DURING THE DAY SUNDAY. SIGNIFICANT DIURNAL
HEATING DURING THE DAY SUNDAY...HIGHS IN THE UPPER 80S TO NEAR 90
IN MANY AREAS...WILL RESULT IN SUBSTANTIAL CAPE AND INSTABILITY. A
FEW STRONG TO SEVERE STORMS ARE ALSO POSSIBLE SUNDAY. THE STORM
PREDICATION CENTER HAS OUTLOOKED THE ENTIRE FORECAST AREA FOR A
MARGINAL RISK OF SEVERE THUNDERSTORMS ON SUNDAY.
THE NEXT WEATHER MAKER WILL AFFECT THE REGION EARLY IN THE
UPCOMING WORK WEEK. THIS WILL EVOLVE AS AN UPPER TROUGH CURRENTLY
DIGGING OVER THE WESTERN CONUS CLOSES OFF AN UPPER LOW OVER THE
FOUR CORNERS REGION WHICH WILL THEN SLOWLY TRANSLATE EASTWARD
ACROSS THE SOUTHERN PLAINS AND LOWER MISSISSIPPI VALLEY OVER THE
FIRST HALF OF THE WEEK. AN ASSOCIATED SURFACE LOW WILL MOVE EAST
IN THE VICINITY OF THE CENTRAL GULF REGION DURING THIS PERIOD.
THIS DYNAMIC SYSTEM WILL WILL HAVE AMPLE MOISTURE TO WORK WITH
RESULTING IN WIDESPREAD SHOWERS AND THUNDERSTORMS MONDAY THROUGH
TUESDAY. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THIS SYSTEM.
AGAIN A FEW STORMS COULD BE ON THE STRONGER SIDE AND THE STORM
PREDICTION CENTER HAS INCLUDED THE ENTIRE FORECAST AREA IN A
SLIGHT RISK ON MONDAY...ALTHOUGH THIS SHOULD PRIMARILY BE LATE
MONDAY AND MONDAY NIGHT. AS THIS SYSTEM PULLS OFF TO THE
EAST...THE GFS CLOSES OFF ANOTHER UPPER LOW OVER THE LOWER
MISSISSIPPI VALLEY AND AND CENTRAL GULF COAST REGION WHILE THE
ECMWF DOES SO MUCH FARTHER NORTH. THE GFS SOLUTION COULD RESULT IN
AN EXTENDED PERIOD OF CONTINUED RAIN CHANCES INTO THE END OF THE
WEEK WHILE THE ECMWF WOULD BE PRIMARILY DRY. AT THIS TIME...WILL
CONTINUE TO INDICATE A DRY FORECAST DURING THIS PERIOD. THE
WEATHER SHOULD BE SIGNIFICANTLY COOLER FOR THE LAST HALF OF THE
WORK WEEK. 11
AVIATION...
AN INVERSION AT ABOUT 800FT IS HELPING TO KEEP MOISTURE AND CLOUD
COVER LOCKED IN THE BOUNDARY LAYER THIS MORNING. CEILINGS WILL LOWER
ALONG WITH THE INVERSION TO AROUND OVC003 FOR AREAS SOUTH OF LAKE
PONTCHARTRAIN. MOST TERMINALS SHOULD SEE OVC005 AS THEIR LOWEST
CEILINGS THIS MORNING AS PREVAILING CONDITIONS WITH TEMPO GROUPS
RETAINING SHORT TERM OVC001 AND VIS RESTRICTED TO 2SM FOR THOSE
EXPERIENCING THE LOWEST CEILINGS. AFTER 12Z...A SECOND SURGE OF
SHOWERS AND THUNDERSTORMS IS EXPECTED TO MOVE THROUGH ALONG WITH A
WEAK FRONTAL BOUNDARY. HAVE INCLUDED PREVAILING SHOWERS AND MVFR
VISIBILITIES...ALONG WITH MVFR CEILINGS OF 1000 TO 1500 FEET TO
REFLECT THE EXPECTED OVERALL CONDITIONS THIS MORNING. OF
COURSE...ANY STRONGER THUNDERSTORMS WILL PRODUCE GUSTY WINDS AND IFR
CONDITIONS AS THEY MOVE THROUGH.
MARINE...
PREDOMINATE SOUTHERLY WINDS WILL CONTINUE THROUGH SUNDAY.
WIND SPEEDS WILL EASE THROUGH TODAY FROM AROUND 15KTS TO 5-10KTS
LATER. THE NEXT SYSTEM TO AFFECT THE COASTAL WATERS WILL BE MONDAY
AND TUESDAY. WINDS WILL INCREASE AHEAD OF THE SFC LOW FROM THE
SOUTHEAST TO 15-20KTS. THE SFC LOW IS EXPECTED TO DEVELOP NEAR THE
TEXAS COASTAL BEND AND MOVE TO THE EAST JUST OFF THE COAST THROUGH
WEDNESDAY. AS THE LOW MOVES EAST TUESDAY NW WINDS WILL QUICKLY MOVE
IN BEHIND IT AND RISE TO 20-25 KNOTS WITH HIGHER GUSTS. WIND SPEEDS
ARE NOT EXPECTED TO EASE BELOW 15-20KTS UNTIL THU NIGHT.
DECISION SUPPORT...
DSS CODE...ORANGE
DEPLOYED...NAVY WEEK.
ACTIVATION...NONE.
ACTIVITIES...MONITORING SEVERE WEATHER POTENTIAL THROUGH WEEKEND.
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE TONIGHT RISK SVR
AND/OR DIRECT TROPICAL THREATS; EVENTS OF NATIONAL
SIGNIFICANCE
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 85 67 88 65 / 50 10 10 20
BTR 86 69 89 68 / 40 10 10 20
ASD 85 69 88 69 / 40 10 20 20
MSY 86 72 88 72 / 40 10 20 20
GPT 85 72 86 70 / 40 10 20 20
PQL 85 70 87 68 / 40 10 20 20
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, Apr 25, 10:41 AM CDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE NEW ORLEANS LA 1041 AM CDT SAT APR 25 2015 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-260345- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 1041 AM CDT SAT APR 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A SEVERE THUNDERSTORM WATCH WILL BE IN EFFECT UNTIL 6 PM FOR ALL OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI. THE MAIN THREATS WITH THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS...ALTHOUGH AN ISOLATED TORNADO CAN NOT BE TOTALLY RULED OUT. THE THREAT OF SEVERE WEATHER IS EXPECTED TO DIMINISH LATER THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SUNDAY...THERE IS A MARGINAL RISK OF STRONG TO SEVERE THUNDERSTORMS OVER THE AREA. THE MAIN HAZARDS ARE EXPECTED TO BE FREQUENT LIGHTNING...DAMAGING WIND AND LARGE HAIL. MONDAY AND TUESDAY...THUNDERSTORMS ARE EXPECTED TO BECOME MORE NUMEROUS. SOME OF THESE MAY BE SEVERE PRODUCING CONTINUOUS LIGHTNING...DAMAGING WINDS...LARGE HAIL...VERY HEAVY RAINFALL... AND ISOLATED TORNADOES. WEDNESDAY THROUGH FRIDAY...SMALL CRAFT ADVISORIES MAY BE ISSUED WITH NORTHWEST WINDS OF AROUND 25 KNOTS ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED AT THIS TIME AND MAY ALSO BE REQUESTED AT TIMES THROUGH TUESDAY.
In the hours before
Local storm report, Apr 25, 8:21 AM CDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
821 AM CDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL BAYOU SORREL 30.16N 91.34W
04/24/2015 E1.75 INCH IBERVILLE LA CO-OP OBSERVER
GOLF BALL SIZE HAIL REPORTED BY CO-OP OBSERVER AT BAYOU
SORREL LOCK. TIME ESTIMATED.
&&
BWAGNERSpecial weather statement, Apr 25, 11:06 AM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1106 AM CDT SAT APR 25 2015
LAZ046-049-251645-
IBERVILLE LA-ASCENSION LA-
1106 AM CDT SAT APR 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN EAST BATON ROUGE...
SOUTHWESTERN LIVINGSTON...SOUTHEASTERN IBERVILLE AND ASCENSION
PARISHES UNTIL 1145 AM CDT...
AT 1105 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHWEST OF BAYOU SORREL...OR 17 MILES NORTHEAST OF
JEANERETTE...MOVING NORTHEAST AT 50 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GONZALES...ST. GABRIEL...WHITE CASTLE...SORRENTO...PORT VINCENT...
GEISMER...PRAIRIEVILLE...BAYOU SORREL AND CARVILLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FOR
SOUTHEASTERN LOUISIANA.
LAT...LON 3015 9147 3032 9113 3032 9103 3034 9099
3034 9086 3032 9083 3028 9081 3028 9079
3026 9079 3022 9073 3003 9125 3006 9127
3005 9137 3010 9138 3011 9147
TIME...MOT...LOC 1605Z 242DEG 45KT 3006 9144
32Special weather statement, Apr 25, 11:42 AM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1142 AM CDT SAT APR 25 2015
LAZ049-050-072-251730-
SOUTHERN TANGIPAHOA LA-LIVINGSTON LA-ASCENSION LA-
1142 AM CDT SAT APR 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TANGIPAHOA...
SOUTHEASTERN EAST BATON ROUGE...CENTRAL LIVINGSTON...EASTERN
IBERVILLE AND ASCENSION PARISHES UNTIL 1230 PM CDT...
AT 1141 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER GONZALES...MOVING NORTHEAST AT 55 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HAMMOND...GONZALES...PONCHATOULA...SORRENTO...FRENCH SETTLEMENT...
ALBANY...PORT VINCENT...SPRINGFIELD...GEISMER...WHITEHALL...ROBERT...
NATALBANY...PRAIRIEVILLE...KILLIAN AND TICKFAW.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FOR
SOUTHEASTERN LOUISIANA.
LAT...LON 3031 9102 3035 9096 3034 9090 3036 9092
3069 9035 3052 9026 3043 9027 3011 9100
3021 9106
TIME...MOT...LOC 1641Z 239DEG 49KT 3025 9095
32Special weather statement, Apr 25, 12:22 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1222 PM CDT SAT APR 25 2015
LAZ060>062-251800-
ORLEANS LA-ST. CHARLES LA-UPPER JEFFERSON LA-
1222 PM CDT SAT APR 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR ST. CHARLES PARISH...UPPER
JEFFERSON PARISH...AND ORLEANS PARISH...
AT 1220 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER DESTREHAN...OR NEAR HAHNVILLE...MOVING NORTHEAST AT 45 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE... NEW ORLEANS...HAHNVILLE...EAST NEW
ORLEANS...METAIRIE...JEFFERSON...HARAHAN.
THOSE ATTENDING JAZZ FEST ARE IN THE PATH OF THIS STORM AND SHOULD
PREPARE FOR IMMINENT DANGEROUS WEATHER CONDITIONS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FOR
SOUTHEASTERN LOUISIANA.
LAT...LON 2967 9016 2969 9023 2982 9017 2990 9027
2985 9039 3001 9049 3007 9039 3003 9004
3015 8987 3010 8979 3017 8974 3016 8972
3013 8970 2995 9014 2991 9013 2994 9006
2990 9001 2977 9008 2963 9000 2957 9016
TIME...MOT...LOC 1720Z 241DEG 39KT 2997 9036
32Special weather statement, Apr 25, 12:27 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1227 PM CDT SAT APR 25 2015
LAZ049-050-056-057-251815-
ASSUMPTION LA-LIVINGSTON LA-ASCENSION LA-ST. JAMES LA-
1227 PM CDT SAT APR 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR ST. JAMES...CENTRAL
LIVINGSTON...ASSUMPTION AND ASCENSION PARISHES UNTIL 115 PM CDT...
AT 1226 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM WHITE CASTLE TO 8 MILES
SOUTH OF PATTERSON...AND MOVING NORTHEAST AT 55 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GONZALES...DONALDSONVILLE...NAPOLEONVILLE...BELLE RIVER...GRAMERCY...
LUTCHER...SORRENTO...FRENCH SETTLEMENT...ALBANY...PORT VINCENT...
SPRINGFIELD...LABADIEVILLE...PIERRE PART...BELLE ROSE...GEISMER...
CONVENT...PRAIRIEVILLE...NORTH VACHERIE...PAINCOURTVILLE AND
WHITEHALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FOR
SOUTHEASTERN LOUISIANA.
LAT...LON 3002 9123 3006 9111 3030 9103 3034 9090
3036 9092 3058 9057 3043 9055 3034 9047
3030 9056 3021 9060 3022 9063 3005 9066
3003 9069 2989 9066 2992 9078 2990 9088
2963 9108 2981 9109 2986 9120 2996 9125
TIME...MOT...LOC 1726Z 237DEG 49KT 3018 9114 2958 9135
32The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 8:33 PM CDT | Special Marine Warning | LIX | 87 min | |
| Apr 25, 10:58 AM CDT | Severe Thunderstorm Warning | LIX | Iberville, Pointe Coupee, West Baton Rouge | 19 min |
| Apr 25, 11:06 AM CDT | Special Weather Statement | LIX | Ascension | 39 min |
| Apr 25, 11:42 AM CDT | Special Weather Statement | LIX | Ascension, Livingston, Tangipahoa | 48 min |
| Apr 25, 12:02 PM CDT | Special Marine Warning | LIX | 28 min | |
| Apr 25, 12:12 PM CDT | Severe Thunderstorm Warning | LIX | Livingston, Saint John the Baptist, Saint Tammany, Tangipahoa | 33 min |
| Apr 25, 12:22 PM CDT | Special Weather Statement | LIX | Orleans, Saint Charles | 38 min |
| Apr 25, 12:27 PM CDT | Special Weather Statement | LIX | Ascension, Assumption, Livingston, Saint James | 48 min |
| Apr 25, 12:30 PM CDT | Special Marine Warning | LIX | 30 min | |
| Apr 25, 12:39 PM CDT | Special Marine Warning | LIX | 36 min | |
| Apr 25, 12:48 PM CDT | Severe Thunderstorm Warning | LIX | Ascension, Lafourche, Livingston, Saint Charles, Saint James, Saint John the Baptist and 1 more | 27 min |
| Apr 25, 1:05 PM CDT | Special Marine Warning | LIX | 40 min | |
| Apr 25, 1:17 PM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles, Saint John the Baptist and 2 more | 28 min |
| Apr 25, 1:43 PM CDT | Special Marine Warning | LIX | 47 min | |
| Apr 25, 1:46 PM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard, Saint Tammany | 44 min |
| Apr 25, 2:06 PM CDT | Special Marine Warning | LIX | 54 min | |
| Apr 25, 2:11 PM CDT | Severe Thunderstorm Warning | LIX | Saint Bernard | 22 min |
| Apr 25, 2:17 PM CDT | Special Marine Warning | LIX | 43 min | |
| Apr 25, 2:57 PM CDT | Special Weather Statement | LIX | Plaquemines | 33 min |
| Apr 25, 3:00 PM CDT | Special Marine Warning | LIX | 60 min | |
| Apr 25, 3:55 PM CDT | Special Marine Warning | LIX | 95 min | |
| Apr 25, 12:59 PM CDT | Special Weather Statement | LIX | Pearl River | 46 min |
| Apr 25, 1:11 PM CDT | Severe Thunderstorm Warning | LIX | Hancock, Harrison, Pearl River | 34 min |
| Apr 25, 1:35 PM CDT | Special Weather Statement | LIX | Harrison, Jackson | 40 min |
| Apr 25, 2:09 PM CDT | Severe Thunderstorm Warning | LIX | Jackson | 21 min |
| Apr 25, 2:29 PM CDT | Severe Thunderstorm Warning | LIX | Harrison, Jackson | 31 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.